T.C. FIRAT ÜNİVERSİTESİ

AKADEMİK BİLGİ SİSTEMİ


Prof. Dr. Hıfsı ALTINOK

Yabancı Dil :
-
Telefon :
424-2370000
Eposta :
Web Sitesi :
-
Adres :
-
Uzmanlık Alanı :
Analiz ve Fonksiyonlar Teorisi


Doğum Yeri Aksaray
Yabancı Dil -
Telefon 424-2370000
Eposta
Fax -
Web Sitesi -
Adres -
Uzmanlık Alanı Analiz ve Fonksiyonlar Teorisi
  • Lisans » 1999 Yılı mezunu

    Fırat Üniversitesi, Fen-Edebiyat Fakültesi
  • Yüksek Lisans » 2002 Yılı mezunu

    Fırat Üniversitesi, Fen Bilimleri Enstitüsü
  • Doktora » 2007 Yılı mezunu

    Fırat Üniversitesi, Fen Bilimleri Enstitüsü
  • 1 MATEMATİK

    Web Sorumlusu » Mart 2002 ile Ekim 2013 tarihleri arasında.

Makaleler

Uluslararası
  1. Altınok, H., Et, M., Altın, Y., (2018). Lacunary statistical boundedness of order β for sequences of fuzzy numbers. JOURNAL OF INTELLIGENT FUZZY SYSTEMS, 35(),2383-2390.
  2. Et, M., Altınok, H., Altın, Y., (2004). On Some Generalized Sequence Spaces. Appl. Math. Comput., 154(1),167-173.
  3. Et, M., Savaş, E., Altınok, H., (2016). On Some Difference Sequence Spaces of Fuzzy Numbers. SOFT COMPUTING, 20(),4395-4401.
  4. Altınok, H., Yağdıran, D., (2016). Lacunary Statıstıcal Convergence Of Order In Dıfference Sequences Of Fuzzy Numbers. JOURNAL OF INTELLIGENT & FUZZY SYSTEMS, 31(),227-235.
  5. Altınok, H., (2016). Bir Modülüs Fonksiyonu Yardımıyla Tanımlı Bulanık Sayı Dizilerinin m İstatistiksel Yakınsaklığı Üzerine. Fırat Üniversitesi Mühendislik Bilimleri Dergisi, 28(2),283-289.
  6. Et, M., Altınok, H., Çolak, R., (2006). On lambda statistical convergence of difference sequences of fuzzy numbers. Information Sciences, 176(),2268-2278.
  7. Altınok, H., Altın, Y., Işık, M., (2008). The sequence space Bv sigma M p q s on seminormed spaces. Indian Journal of Pure and Applied Mathematics, 39(1),49-58.
  8. Altınok, H., Çolak, R., Et, M., (2009). lambda Difference sequence spaces of fuzzy numbers. Fuzzy Sets and Systems, 160(21),3128-3139.
  9. Altınok, H., Mohammad, M., (2011). delta Statistical boundedness for sequences of fuzzy numbers. Taiwanese Journal of Mathematics, 15(5),2081-2093.
  10. Altınok, H., (2012). On lambda Statistical Convergence of Order beta of Sequences of Fuzzy Numbers. International Journal Uncertainty Fuzziness Knowledge-Based System, 20(2),303-314.
  11. Altınok, H., Altın, Y., Işık, M., (2012). Statistical Convergence and Strong p Cesàro Summability of Order beta in Sequences of Fuzzy Numbers. Iranian J. of Fuzzy Systems, 9(2),63-73.
  12. Altınok, H., (2014). Statistical convergence of order beta for generalized difference sequences of fuzzy numbers. Journal of Intelligent & Fuzzy Systems, 26(),847-856.
  13. Karakaş, A., , A.Y., , A.H., (2014). On generalized statistical convergence of order beta of sequences of fuzzy numbers. Journal of Intelligent & Fuzzy Systems, 26(),1909-1917.
  14. Altınok, H., Et, M., (2015). On lambda statistical boundedness of order beta of sequences of fuzzy numbers. SOFT COMPUTING, 19(8),2095-2100.
  15. Altın, Y., Altınok, H., Çolak, R., (2015). STATISTICAL CONVERGENCE OF ORDER ALPHA FOR DIFFERENCE SEQUENCES. QUAESTIONES MATHEMATICAE, 38(4),505-514.
  16. Et, M., Altın, Y., Altınok, H., (2003). The Sequence Space m f q on Seminormed Spaces. Thai J. Math, 1(2),121-127.
  17. Altın, Y., Et, M., Altınok, H., (2003). The Sequence Spaces Np f r q s on Seminormed Spaces. International Journal of Applied Mathematics, 12(2),125-132.
  18. Altın, Y., Gökhan, A., Altınok, H., (2005). Properties of Some New Seminormed Sequence Spaces Defined by a Modulus Function. Studia Universitatis Babeş-Bolyai Mathematica, 51(3),13-19.
  19. Et, M., Altın, Y., Altınok, H., (2005). On Almost Statistical Convergence of Generalized Difference Sequences of Fuzzy Numbers. Journal Mathematical Modelling and Analysis, 10(4),345-352.
  20. Altın, Y., Altınok, H., Çolak, R., (2006). On Some Seminormed Sequence Spaces Defined By A Modulus Function. Kragujevac J. Math., 29(),121-132.
  21. Altınok, H., Et, M., Altın, Y., (2006). Strongly almost summable difference sequences. Vietnam Journal of Mathematics, 34(3),331-339.
  22. Altınok, H., Çolak, R., Altın, Y., (2012). On the Class of lambda Statistically Convergent Difference Sequences of Fuzzy Numbers. SOFT COMPUTING, 16(6),1029-1034.
  23. Çolak, R., Altınok, H., Et, M., (2009). Generalized difference sequences of fuzzy numbers. Chaos, Solitons&Fractals, 40(),1106-1117.
  24. Altınok, H., Çolak, R., (2009). Almost lacunary statistical and strongly almost lacunary convergence of generalized difference sequences of fuzzy numbers. Journal of Fuzzy Mathematics, 17(4),951-968.
  25. Altın, Y., Mohammad, M., Altınok, H., (2010). Statistical summability C 1 for sequences of fuzzy real numbers and a Tauberian theorem. Journal of Intelligent & Fuzzy Systems, 21(6),379-384.
  26. Et, M., Altın, Y., Altınok, H., (2003). On Some Generalized Difference Sequence Spaces Defined By A Modulus Function. FILOMAT, 17(),23-33.
  27. Altınok, H., Altın, Y., Et, M., (2004). Lacunary Almost Statistical Convergence of Fuzzy Numbers. Thai J. Math., 2(2),265-274.
  28. Et, M., Gökhan, A., Altınok, H., (2006). On statistical convergence of vector valued sequences associated with multiplier sequences. Ukranianan Mathematical Journal, 58(1),139-146.
  29. Et, M., Braha, N., Altınok, H., (2015). New Type of Generalized Difference Sequence of Fuzyy Numbers Involving Lacunary Sequences. journal of intelligent&fuzzy systems, 29(),1913-1921.
  30. Altınok, H., , E.M., , Ç.R., (2014). Some remarks on generalized sequence space of bounded variation of sequences of fuzzy numbers. Iranian J. of Fuzzy Systems, 11(5),39-46.

Bildiriler

Uluslararası
  1. Altınok, H., Deniz, D., (2018). (∆,f)-statistical convergence defined by a modulus function. 3rd International Conference On Computatıonal Mathematics And Engineering Sciences, (),-.
  2. Ercan, S., Altınok, H., Altın, Y., (). Lacunary Statistical Convergence for Sequences of Dual Numbers. International Conference on Mathematics and Mathematics Education (ICMME-2018), (),-.
  3. Altın, Y., Et, M., Altınok, H., (). Statistical Convergence of Order α in Amenable Semigroups. The 2nd International Conference on Computational Mathematics and Engineering Sciences, (),-.
  4. Altınok, H., Et, M., Çolak, R., (2017). Generalized sequence space of bounded variation of difference sequences of fuzzy numbers. VI Congress of the Turkic World Mathematical Society, (),-.
  5. Altınok, H., Et, M., Işık, M., (2017). Δnm-lacunary Statistical Convergence of Order α. 6th International Eurasian Conference on Mathematical Sciences and Applications, (),-.
  6. Altınok, H., Karakaş, A., Altın, Y., (2017). Generalized Statistical Convergence of order β for Sequences of Fuzzy Numbers. 6th International Eurasian Conference on Mathematical Sciences and Applications, (),-.
  7. Karakaş, A., Altınok, H., Altın, Y., (2017). fθ-Lacunary statistical convergence of order α for double sequences. 6th International Eurasian Conference on Mathematical Sciences and Applications, (),-.
  8. Altınok, H., Et, M., (2017). Generalized statistical boundedness of order β insequences of fuzzy numbers. VI Congress of the Turkic World Mathematical Society, (),-.
  9. Altınok, H., Et, M., (2016). On Statistical boundedness of sequences of fuzzy numbers. International Conference on Mathematics and Mathematics Education, (),-.
  10. Altınok, H., Yağdıran, D., (2016). Generalized Lacunary Statistical convergence of sequences of fuzzy numbers. International Conference on Mathematics and Mathematics Education, (),-.
  11. Altınok, H., (2017). Δλm-Statistical Convergence with respect to a Modulus Function for Sequences of Fuzzy Numbers. International Conference on Mathematics and Mathematics Education, (),-.
  12. Altınok, H., Altın, Y., Işık, M., (2017). Statistical Convergence of order β for Double Sequences of Fuzzy Numbers Defined by a Modulus Function. 6th International Eurasian Conference on Mathematical Sciences and Applications, (),-.
  13. Altınok, H., Et, M., (2017). Statistical Convergence of order (β,γ) for Sequences of Fuzzy Numbers. 6th International Eurasian Conference on Mathematical Sciences and Applications, (),-.
  14. Altınok, H., Barlak, D., (2017). On Lacunary Statistical Convergence Of Order β For Sequences Of Fuzzy Numbers. The 2nd International Conference on Computational Mathematics and Engineering Sciences, (),-.
  15. Altınok, H., Kasap, M., (2017). Statistical Convergence order β Defined By a Modulus Function for Sequences of Fuzzy Numbers. International Conference on Mathematics and Mathematics Education, (),-.
  16. Altınok, H., Et, M., Altın, Y., (2017). Lacunary Statistical Boundedness Of Order Β For Sequences Of Fuzzy Numbers. International Workshop on Mathematical Methods in Engineering, (),-.

Projeler

  1. Fuzzy dizi uzayları ve bazı topolojik özellikleri, -
  1. Uluslararası, Dergi, JOURNAL OF INTELLIGENT FUZZY SYSTEMS, 2
  2. Uluslararası, Dergi, Filomat, 1
  3. Uluslararası, Dergi, Iranian Journal of Fuzzy Systems, 1